# SDR VJ3R2014110500652

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Aircraft time: 23,646 hours
- Engine: Cont IO520BB
- Engine time: 1,148 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1102
- Condition: Intermittent
- Location: Landing Light
- Part time: 2,836 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING LIGHT WAS INOPERATIVE.  THE TECHNICIAN TROUBLESHOT THE SYSTEM AND DISCOVERED THE LANDING LIGHT WAS INTERMITTENTLY FAILING.  THE TECHNICIAN REPLACED THE CIRCUIT BREAKER.
